# SDR ERAA20120074

- Difficulty date: October 3, 2012
- Submitted: October 6, 2012
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 37,980 hours, 42,218 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 85750002009
- Part serial: F1384
- Condition: Delaminated
- Location: Lt Wing
- Part time: 37,980 hours, 42,218 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP DELAMINATED ON P/N:85750002-009 AND 85750002-010.
